MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER
Model Number 1601-44
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned for evaluation.While it was initially reported that a the balloon failed to inflate, the inspection found that the balloon was ruptured.It is possible for the balloon to rupture due to physiological conditions of the patient encountered during the procedure.The lot history record for the device was reviewed, no issues were found that would cause or contribute to the reported event.Additionally, we have not received any reports of similar issues occurring for this lot.The ifu provides warnings of various possible causes of balloon ruptures during use.
 
Event or Problem Description
It was initially reported that when using the tuftex embolectomy catheter the balloon of the catheter was unable to inflate.However, the device investigation was performed on 05jan2023, and it was determined that the balloon of the device was ruptured.Based on the investigation findings, this incident was updated to a reportable incident with awareness date of 05jan2023.

Brand Name
TUFTEX EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
jeffrey oddy
63 second ave
burlington, MA 01803
7814251682
MDR Report Key16293324
Report Number1220948-2023-00008
Device Sequence Number17710397
Product Code DXE
UDI-Device Identifier00840663100484
UDI-Public(01)00840663100484
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1601-44
Device Catalogue Number1601-44
Device Lot NumberSLC5524
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown